Skip to main content

Extremes in logarithmically correlated fields

Searching for OpenAIRE data...

Publications

Deterministic equivalence for noisy perturbations

Author(s): Martin Vogel, Ofer Zeitouni
Published in: Proceedings of the American Mathematical Society, Issue June 2021, 2021, Page(s) 1, ISSN 0002-9939
DOI: 10.1090/proc/15499

Large Deviations for the Largest Eigenvalue of Sub-Gaussian Matrices

Author(s): Fanny Augeri, Alice Guionnet, Jonathan Husson
Published in: Communications in Mathematical Physics, Issue 383/2, 2021, Page(s) 997-1050, ISSN 0010-3616
DOI: 10.1007/s00220-021-04027-9

On the Liouville heat kernel for $k$-coarse MBRW

Author(s): Jian Ding, Ofer Zeitouni, Fuxi Zhang
Published in: Electronic Journal of Probability, Issue 23/0, 2018, ISSN 1083-6489
DOI: 10.1214/18-EJP189

The Curie–Weiss model with Complex Temperature: Phase Transitions

Author(s): Mira Shamis, Ofer Zeitouni
Published in: Journal of Statistical Physics, Issue 172/2, 2018, Page(s) 569-591, ISSN 0022-4715
DOI: 10.1007/s10955-017-1812-0

Eigenvectors of non normal random matrices

Author(s): Florent Benaych-Georges, Ofer Zeitouni
Published in: Electronic Communications in Probability, Issue 23/0, 2018, ISSN 1083-589X
DOI: 10.1214/18-ecp171

The Edwards–Wilkinson Limit of the Random Heat Equation in Dimensions Three and Higher

Author(s): Yu Gu, Lenya Ryzhik, Ofer Zeitouni
Published in: Communications in Mathematical Physics, Issue 363/2, 2018, Page(s) 351-388, ISSN 0010-3616
DOI: 10.1007/s00220-018-3202-0

Subsequential tightness of the maximum of two dimensional Ginzburg-Landau fields

Author(s): Wei Wu, Ofer Zeitouni
Published in: Electronic Communications in Probability, Issue 24/0, 2019, ISSN 1083-589X
DOI: 10.1214/19-ecp215

The Maximum of the CUE Field

Author(s): Elliot Paquette, Ofer Zeitouni
Published in: International Mathematics Research Notices, Issue 2018/16, 2017, Page(s) 5028-5119, ISSN 1073-7928
DOI: 10.1093/imrn/rnx033

The law of large numbers for the maximum of almost Gaussian log-correlated fields coming from random matrices

Author(s): Gaultier Lambert, Elliot Paquette
Published in: Probability Theory and Related Fields, Issue 173/1-2, 2019, Page(s) 157-209, ISSN 0178-8051
DOI: 10.1007/s00440-018-0832-2

Heat Kernel for Liouville Brownian Motion and Liouville Graph Distance

Author(s): Jian Ding, Ofer Zeitouni, Fuxi Zhang
Published in: Communications in Mathematical Physics, Issue volume 371, 2019, Page(s) 561--618, ISSN 0010-3616
DOI: 10.1007/s00220-019-03467-8

Barrier estimates for a critical Galton–Watson process and the cover time of the binary tree

Author(s): David Belius, Jay Rosen, Ofer Zeitouni
Published in: Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Issue 55/1, 2019, Page(s) 127-154, ISSN 0246-0203
DOI: 10.1214/17-aihp878

Fluctuations of the solutions to the KPZ equation in dimensions three and higher

Author(s): Alexander Dunlap, Yu Gu, Lenya Ryzhik, Ofer Zeitouni
Published in: Probability Theory and Related Fields, 2020, ISSN 0178-8051
DOI: 10.1007/s00440-019-00938-w

Tightness for the cover time of the two dimensional sphere

Author(s): David Belius, Jay Rosen, Ofer Zeitouni
Published in: Probability Theory and Related Fields, 2020, ISSN 0178-8051
DOI: 10.1007/s00440-019-00940-2

Geometry and Temperature Chaos in Mixed Spherical Spin Glasses at Low Temperature: The Perturbative Regime

Author(s): Gérard Ben Arous, Eliran Subag, Ofer Zeitouni
Published in: Communications on Pure and Applied Mathematics, 2019, ISSN 0010-3640
DOI: 10.1002/cpa.21875

Localization phase transition in stochastic dynamics on networks with hub topology

Author(s): Inbar Seroussi, Nir Sochen
Published in: Physica A: Statistical Mechanics and its Applications, 2020, Page(s) 124636, ISSN 0378-4371
DOI: 10.1016/j.physa.2020.124636

Maximum of the Characteristic Polynomial for a Random Permutation Matrix

Author(s): Nicholas Cook, Ofer Zeitouni
Published in: Communications on Pure and Applied Mathematics, 2020, ISSN 0010-3640
DOI: 10.1002/cpa.21899

Subsequential tightness for branching random walk in random environment

Author(s): Xaver Kriechbaum
Published in: Electronic Communications in Probability, Issue 26/none, 2021, ISSN 1083-589X
DOI: 10.1214/21-ecp386

Topologically induced metastability in a periodic XY chain

Author(s): Clément Cosco, Assaf Shapira
Published in: Journal of Mathematical Physics, Issue 62/4, 2021, Page(s) 043301, ISSN 0022-2488
DOI: 10.1063/5.0004606

Outliers of random perturbations of Toeplitz matrices with finite symbols

Author(s): Anirban Basak, Ofer Zeitouni
Published in: Probability Theory and Related Fields, Issue 178/3-4, 2020, Page(s) 771-826, ISSN 0178-8051
DOI: 10.1007/s00440-020-00990-x

Moderate deviations for the self-normalized random walk in random scenery

Author(s): Tal Peretz
Published in: Electronic Journal of Probability, Issue 26/none, 2021, ISSN 1083-6489
DOI: 10.1214/21-ejp607

Directed Polymers on Infinite Graphs

Author(s): Clément Cosco, Inbar Seroussi, Ofer Zeitouni
Published in: Communications in Mathematical Physics, 2021, ISSN 0010-3616
DOI: 10.1007/s00220-021-04034-w